# SDR 99ZZZM563

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 3418 · Stall Warning System
- Part: Stall Bar
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SECTION OF STALL BAR LOOSE, PULLING OVER SCREW HEADS.  REMOVED LT WING STALL TRIGGER AND REPAIRED PER FAX REF DJH/RJO268-98 USING FAX GCB/RJ1344-94.  REINSTALLED STALL TRIGGER.  (M)
